# SDR USAA060837

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 27,244 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5160
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 345-365.25 RBL 58.22,  WL 208.10.  FAB'D NEW SUPPORT & INSTALLED PER SRM 51-20-02, 51-40-02, 51-40-05; 51-20-01; CORR TASK C53-221-03   DEFECT SIZE: 13L X 4W X .025D
